# SDR FDEA201108233434

- Difficulty date: August 23, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1030
- Condition: Damaged
- Location: Bs 1500 S26-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1500 BETWEEN S26-27L, UPPER AREA GOUGED AND DENTED.  REMOVED AND REPLACED FRAME IAW SRM 51-40-02.  MAJOR REPAIR.
